On the optimal shape of a column
Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 727-729
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_350_6_a0,
author = {Yu. V. Egorov and V. A. Kondratiev},
title = {On the optimal shape of a column},
journal = {Doklady Akademii Nauk},
pages = {727--729},
year = {1996},
volume = {350},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a0/}
}
Yu. V. Egorov; V. A. Kondratiev. On the optimal shape of a column. Doklady Akademii Nauk, Tome 350 (1996) no. 6, pp. 727-729. http://geodesic.mathdoc.fr/item/DAN_1996_350_6_a0/